Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having heavy menstrual flow, abdominal and lower back pain with fast breathing. Treatment?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 1998
Answered : 116 Questions
From last 6 years i suffer serious menstrual troubles. Really heavy flow for 2 days (1st and 3rd), abdominal and terrible lower back pain, a weak feeling in lower body and also fast breathing at times. Even coughing and sneezing put lot of pressure on lower abdomen and back. Once i used muftal forte and all the problems were reduced but next time it did not show much effect. What should i do please help me. Nowadays i have to live away fom home so it is a mess. Also the stretching feeling in abdomen that starts 5 days before is also bad.
Posted Thu, 15 Aug 2013 in Back Pain
Answered by Dr. S K Mishra 1 hour later

Thanks for query,

Your problems are significant, but pinpoint diagnosis is difficult to make at present. Uncontrolled menstrual irregularities with h/o low hemoglobin , weakness, fast breathing point to anemia. You should get hemoglobin checked, along with GBP, serum B12, Serum calcium, consult general physician.To treat menorrhagia/menstrual problem consult gynecologist.

Get Xray spine done to see any stress fracture. You should not neglect, consult specialists as soon as possible.

Hope I was able to address your problem.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor